MAUDE Adverse Event Report: OVESCO ENDOSCOPY AG COLONIC FTRD SET

OVESCO ENDOSCOPY AG COLONIC FTRD SET
Model Number 14
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 08/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The cftrd was used to treat a rectal lesion.A large amount of tissue was mobilized into the cap and the application ring was not observed.After turning the handwheel, the user assumed clip application without visual control.The clip was not deployed but tissue was resected.The resulting perforation was closed by surgery.The patient recovered well.
 
Additional Manufacturer Narrative
The device was discarded and therefore not available for technical analysis.The tissue mobilization was described as difficult due to pre-resected and scarred tissue.It cannot be excluded that high counterpressure against the clip was applied.In this case more force may be needed to deploy the clip.The review of the manufacturing related documentation did not reveal any indications of possible deviations from product specifications.It was reported that after turning the handwheel, the application ring was not observed and the user assumed clip application without visual control.It is stated in the instructions for use that the application ring must be remain visible and be observed.Only when the application ring has moved fully forwards to the edge of the cap, the clip has been applied.The risk of causing a perforation is indicated in the instructions of use.Moreover, it is addressed in the user trainings to verify successful clip application before resection of target tissue.

Brand Name
COLONIC FTRD SET
Common Device Name
COLONIC FTRD SET
Manufacturer (Section D)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, 72076
GM  72076
Manufacturer (Section G)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, 72076
GM   72076
MDR Report Key23013392
Report Number3006696607-2025-00056
Device Sequence Number9539243
Product Code PKL
UDI-Device Identifier04260206311010
UDI-Public04260206311010
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K170867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number14
Device Catalogue Number200.70
Device Lot Number861597
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Initial Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown